# SDR ZZDA2010564

- Difficulty date: November 6, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Door
- Condition: Gouged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, 5 O'CLOCK POSITION, TR DEFLECTOR DOOR, GOUGED.  ACCOMPLISHED TR DEFLECTOR DOOR DOUBLER REPAIR PER B717 SRM 54-30-01 FIG 201 REPAIR 3.
